# SDR USAA2010060791068

- Difficulty date: June 6, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 36,616 hours, 13,900 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: A7081
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 33,249 hours, 12,851 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 18 - PHX - EES - LEFT OVERWING SLIDE RESERVOIR LOW.  MAINTENANCE REMOVED AND REPLACED OVERWING ESCAPE SLIDE RESERVOIR IAW AIRBUS MAINTENANCE MANUAL 25-62-46.
